# SDR CA110809003

- Difficulty date: August 4, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 45,141 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Terminal
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, EICAS MESSAGE SHOWED AIR CONDITIONING PACK INOP.  FLIGHT DIVERTED FOR REPAIRS.  HPSOV EICAS ILLUMINATED MULTIBLE TIMES AFTER LEVEL OFF AT FL320. CHECKLIST QRH COMPLETED MULTIPLE TIMES. MEL 36-11-02 APPLIED, HPSOV WAS SECURED CLOSED.  FOUND LUG AT V347 DAMAGED. NR 2 TERMINAL LUG AT V347 REPLACED IAW SWP 20-30-11. ENG RUN CARRIED OUT NO FAULT FOUND.
